# SDR DALA2023042603248

- Difficulty date: April 25, 2023
- Submitted: April 26, 2023
- Operation: Air carrier
- Aircraft: N970AT
- Make and model: Boeing 717-200
- Aircraft serial: 55031
- Aircraft time: 56,386 hours, 39,897 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR ANGLE BTW STA Y=200 AND STA Y=210 AND X=-54 OF AFT DOOR JAMB AT FWD SERVICE DOOR. SUMMARY OF NRC 00397: CORROSION LEVEL 2. FLOOR ANGLE BTW STA Y=200 AND STA Y=210 AND X=-54 OF AFT DOOR JAMB AT FWD SERVICE DOOR WAS REPLACED PER B717-200 SRM 51-41-02-0G AND 51-41-05-0G AND WAS FABRICATED PER DWG 5910085-15 REV. DJ. (LP #2737612)
